Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

Compactness and isotopy finiteness for submanifolds with uniformly bounded geometric curvature energies

dc.affiliationUniwersytet Warszawski
dc.contributor.authorKolasiński, Sławomir
dc.contributor.authorStrzelecki, Paweł
dc.contributor.authorMosel, Heiko von der
dc.date.accessioned2024-01-24T19:50:17Z
dc.date.available2024-01-24T19:50:17Z
dc.date.issued2018
dc.description.financeNie dotyczy
dc.description.number6
dc.description.volume26
dc.identifier.issn1019-8385
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/103334
dc.identifier.weblinkhttps://dx.doi.org/10.4310/CAG.2018.v26.n6.a2
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofCommunications in Analysis and Geometry
dc.relation.pages1251-1316
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleCompactness and isotopy finiteness for submanifolds with uniformly bounded geometric curvature energies
dc.typeJournalArticle
dspace.entity.typePublication